# SDR CALA9900731

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK AT FASTENER HOLE OF FRAME AT STA 500, STRINGER 14R.  THE CRACKED SECTION OF FRAME WAS CUT OUT.  REPAIR DOUBLERS AND FILLER WERE INSTALLED IAW SRM 53-00-07, FIGURE 201.
